JournalszaaVol. 21, No. 3pp. 611–626

Tensor Algebras and Displacement Structure II: Non-Commutative Szegö Polynomials

  • Tiberiu Constantinescu

    University of Texas at Dallas, United States
  • J. L. Johnson

    University of Texas at Dallas, Richardson, USA
Tensor Algebras and Displacement Structure II: Non-Commutative Szegö Polynomials cover
Download PDF

Abstract

In this paper we continue to explore the connection between tensor algebras and displacement structure. We focus on recursive orthonormalization and we develop an analogue of the Szegö-type theory of orthogonal polynomials in the unit circle for several non-commuting variables. Thus we obtain recurrence equations and Christoffel-Darboux formulas for Szegö polynomials in several non-commuting variables, as well as a Favard type result. Also, we continue to study a Szegö-type kernel for the NN-dimensional unit ball of an infinite-dimensional Hilbert space.

Cite this article

Tiberiu Constantinescu, J. L. Johnson, Tensor Algebras and Displacement Structure II: Non-Commutative Szegö Polynomials. Z. Anal. Anwend. 21 (2002), no. 3, pp. 611–626

DOI 10.4171/ZAA/1098